# SDR MWEA020292

- Difficulty date: April 25, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 82,722 hours, 76,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 99557563
- Condition: Elongated
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED INTERCOSTAL AND SUPPORT AND FOUND PAX DOOR BEAM #5 TO HAVE AN ELONGATED HOLE.  --  FABRICATED AND INSTALLED REPAIR DOUBLER.
